# SDR GTIA2022090636639

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 56,878 hours, 26,492 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH VERY PRONOUNCED WET SOCK SMELL NOTICED BY FLIGHT DECK CREW. NO CLOUDS WERE PENATRATED AND CABIN CREW DID NOT REPORT SMELL PACK 1 WAS SELECTED OFF AND SMELL APPEARED TO DISSAPATE. -PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 PRODUCING ODOR INSPECTED APU NO CONTAMINATION FOUND
